# SDR 013042

- Difficulty date: November 28, 2003
- Submitted: November 28, 2003
- Operation: Air carrier
- Aircraft: N152CQ
- Make and model: Saab SF340A
- Aircraft serial: 152
- Aircraft time: 28,949 hours, 32,266 cycles
- Engine: Ge CT75A2
- Engine time: 22,854 hours, 23,811 cycles
- Propeller: Rotol R3894123F26
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Vibration
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, A STRONG (FWD-AFT) VIBRATION WAS FELT ON THE CAPTAIN YOKE.  CREW LEVELED OFF AT 2000 FT, VIBRATION CONTINUED FROM 150-200 KTS.  CREW REDUCED SPEED TO 180 KTS, RETURNED TO FIELD WITH VIBRATION CONTINUING UNTIL FLAPS RETRACTED.
